# SDR QXEA200602869

- Difficulty date: November 5, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,109 hours, 27,674 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2070, NR 2 STANDBY GAUGE READS 0 WITH SWITCH ON.  MAINTENANCE RESET CIRCUIT BREAKER 2921 CB5 AND 2921 CB6.  NR 2 STANDBY GAUGE READS 3000PSI.  NO FURTHER DEFECTS NOTED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
